RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ioffe, Aleksandr Davidovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18
Presentations: 1

Number of views:
This page:2277
Abstract pages:6322
Full texts:2416
References:312
E-mail: ,

http://www.mathnet.ru/eng/person9129
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/91440

Publications in Math-Net.Ru
2014
1. A. D. Ioffe, “On necessary conditions for a minimum”, Fundam. Prikl. Mat., 19:4 (2014),  121–152  mathnet  mathscinet; J. Math. Sci., 217:6 (2016), 751–772
2000
2. A. D. Ioffe, “Metric regularity and subdifferential calculus”, Uspekhi Mat. Nauk, 55:3(333) (2000),  103–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:3 (2000), 501–558  isi  scopus
1997
3. A. D. Ioffe, V. M. Tikhomirov, “Some remarks on variational principles”, Mat. Zametki, 61:2 (1997),  305–311  mathnet  mathscinet  zmath; Math. Notes, 61:2 (1997), 48–253
1972
4. A. D. Ioffe, “An existence theorem for problems of the calculus of variations”, Dokl. Akad. Nauk SSSR, 205:2 (1972),  277–280  mathnet  mathscinet  zmath
5. A. D. Ioffe, V. L. Levin, “Subdifferentials of convex functions”, Tr. Mosk. Mat. Obs., 26 (1972),  3–73  mathnet  mathscinet  zmath
6. A. D. Ioffe, “Convex functions occurring in variational problems and the absolute minimum problem”, Mat. Sb. (N.S.), 88(130):2(6) (1972),  194–210  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:2 (1972), 191–208
1971
7. A. D. Ioffe, “Monotone superpositions in Orlicz spaces”, Dokl. Akad. Nauk SSSR, 201:4 (1971),  784–786  mathnet  mathscinet  zmath
1970
8. A. D. Ioffe, “$B$-spaces that arise from convex integrands, and multidimensional variational problems”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1018–1021  mathnet  mathscinet  zmath
9. A. D. Ioffe, “A remark on the article “Generalized solutions of systems with control””, Differ. Uravn., 6:12 (1970),  2273–2276  mathnet  mathscinet  zmath
10. A. D. Ioffe, “Subdifferentials of restrictions of convex functions”, Uspekhi Mat. Nauk, 25:4(154) (1970),  181–182  mathnet  mathscinet  zmath
11. A. D. Ioffe, D. B. Yudin, “Certain nonlinear problems of stochastic programming”, Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970),  158–171  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:1 (1970), 207–225
1969
12. A. D. Ioffe, D. B. Yudin, “Some nonlinear stochastic programming problems”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  16–18  mathnet  mathscinet  zmath
13. A. D. Ioffe, “Generalized solutions of systems with control”, Differ. Uravn., 5:6 (1969),  1010–1017  mathnet  mathscinet  zmath
14. A. D. Ioffe, V. M. Tikhomirov, “On minimization of integral functionals”, Funktsional. Anal. i Prilozhen., 3:3 (1969),  61–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:3 (1969), 218–227
1968
15. A. D. Ioffe, V. M. Tikhomirov, “Duality in problems of the calculus of variations”, Dokl. Akad. Nauk SSSR, 180:4 (1968),  789–792  mathnet  mathscinet  zmath
16. A. D. Ioffe, V. M. Tikhomirov, “Extension of variational problems”, Tr. Mosk. Mat. Obs., 18 (1968),  187–246  mathnet  mathscinet  zmath
17. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Uspekhi Mat. Nauk, 23:6(144) (1968),  51–116  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:6 (1968), 53–124
1966
18. A. D. Ioffe, “Transformation of correctly posed variational problems”, Dokl. Akad. Nauk SSSR, 168:2 (1966),  269–272  mathnet  mathscinet  zmath

2002
19. V. L. Bodneva, V. G. Boltyanskii, I. M. Gel'fand, V. V. Dicusar, A. V. Dmitruk, A. D. Ioffe, V. L. Levin, Ya. M. Kazhdan, N. P. Osmolovskii, V. M. Tikhomirov, G. M. Henkin, “Aleksei Alekseevich Milyutin (obituary)”, Uspekhi Mat. Nauk, 57:3(345) (2002),  137–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 577–580  isi

Presentations in Math-Net.Ru
1. On trajectories of steepest descent for non-smooth functions
A. D. Ioffe
PreMoLab Seminar
October 9, 2013 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019